Выберите категорию:

Griponorm – рowder for preparation of oral solution

INSTRUCTIONS FOR MEDICAL USE

GRIPONORM

Trade name of the drug: Griponorm

Active ingredients (INN): Paracetamol, pheniramine maleate, phenylephrine hydrochloride, ascorbic acid.

Dosage form: Powder for oral solution.

Contents: One sachet contains:

Active ingredients: Paracetamol 325 mg, pheniramine maleate 20 mg, phenylephrine hydrochloride 10 mg, ascorbic acid 50 mg.

Excipients: malic acid, sodium citrate, “Sunset Yellow” dye (E110), quinoline yellow dye (E104), titanium dioxide, sucrose, lemon flavoring 3201, calcium phosphate, citric acid.

Description: White granulated powder with yellow inclusions, without lumps and foreign particles, with citrus odor.

Pharmacotherapeutic group: medicine to eliminate symptoms of acute respiratory infections.

ATX code: N02BE51

Pharmacological properties

It is a combined preparation, which has antipyretic, anti-inflammatory, antiedematous, analgesic and anti-allergic effect.

Indications for use

Infectious and inflammatory diseases: flu, acute respiratory infections (“colds”), accompanied by high temperature, severe chills, body aches, head and muscle pains, runny nose, stuffy nose, sneezing.

Contraindications

Hypersensitivity to the individual components of the drug.

Pregnancy, breast-feeding. Portal hypertension, alcoholism, renal failure, glucose 6-phosphate dehydrogenase enzyme deficiency, children under 12 years of age.

It should be used with caution in case of: arterial hypertension, diabetes mellitus, closed-angle glaucoma, severe liver or kidney diseases, lung diseases (including bronchial asthma), urinary retention due to prostatic adenoma, blood diseases, congenital hyperbilirubinemia (Gilbert, Dubin-Johnson and Rotor syndromes).

Dosage and administration

Inside. Dissolve the contents of one sachet in a glass of boiled hot water. The use of hot water. You can add sugar to taste. The second dose can be taken every 4 hours (up to 3 doses within 24 hours). The drug can be used at any time of day, but the best effect brings the reception before bedtime, at night. If there is no symptom relief within 3 days of taking the drug, it is necessary to consult a doctor.

Side effects

Allergic reactions (rash, itching, urticaria, angioneurotic edema), increased excitability, decreased speed of psychomotor reactions, fatigue, dry mouth, urinary retention, nausea, vomiting, stomach pain, palpitation, increased blood pressure, dizziness, sleep disorders, mydriasis, accommodation paresis, increased intraocular pressure are possible. Given paracetamol: rarely – blood system disorders (anemia, thrombocytopenia, leukopenia, agranulocytosis); hepatotoxic and nephrotoxic effects, hemolytic anemia, methemoglobinemia, pancytopenia are possible in long-term use of high doses.

Overdose

Nausea, vomiting, epigastric pain, in severe cases liver failure, encephalopathy and coma develop.

Treatment: gastric lavage, activated charcoal during first 6 hours, administration of SH-group donators and precursors of glutathione synthesis – methionine in 8-9 hours after overdose and N-acetylcysteine in 12 hours.

Drug interactions

It is recommended to refrain from taking the drug while taking monoamine oxidase inhibitors. The risk of hepatotoxic effects of paracetamol increases with concomitant administration of barbiturates, phenytoin, carbamazepine, rifampicin, zidovudine and other inducers of microsomal liver enzymes. Increases the effect of sedatives and ethanol. Ethanol increases the sedative effect of pheniramine.

Antidepressants, antiparkinsonics and antipsychotics, phenothiazine derivatives increase the risk of urinary retention, dry mouth and constipation.

Special indications

In order to avoid toxic liver damage, the drug should not be combined with alcoholic beverages. It is not recommended to drive a vehicle or operate other mechanisms while taking the drug. Do not use the drug from damaged sachets.

Form of production

Powder for preparation of oral solution 22.1 g №10, №20, №30, №100 in sachets.

Storage conditions

Store in a dry, dark place at temperatures under 25 ° C. Keep away from children!

Shelf life

2 years. Do not use after the expiration date.

Conditions of dispensing from pharmacies

Released without a prescription.

    ×